fbpx
October 19, 2018
  • 1:16 am UN Finally Offers Position On ‘Virginity Testing'(for virgins only)
  • 12:54 am The Number Of Votes Atiku May Get In 2019 To Win Buhari – Doyin Okupe
  • 12:12 am Policeman, Two Others Killed In Gunfight In Benue
  • 11:54 pm Meet Nokia’s New Super Smartphone With Finger Print Scanner beats all Techno phones
  • 11:25 pm NANS shut Oyo secretariat over lingering strikes in tertiary institutions
tramadol

Report coming to us has confirmed that a young boy has lost his life after taking an overdose of tramadol.

tramadol

Yes! The country is hard, the frustration level is high but abusing of drugs is not the way forward.

A young man just lose his life after he had Seizure after taking an overdose of Tramadol 😢😢

READ ALSO: 6 Tips That Can Help You To Maintain Good Health

All efforts by his friends to revive him proved abortive.

Watch the Video below:-

View this post on Instagram

😭😭😭😭😭 Our Youths are dying… Say No To Drugs

A post shared by Naijaloaded (@naijaloadedcomng) on

Sunday Akinseye

is the Lifestyle Editor at dkmngr. he is a blogger, and social media addict.

RELATED ARTICLES